Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Abnormal heart beating, feels weak. Cause and treatment?

my wife is 23 years, and she experienced from time to time, i would say, once a month, an abnormal heart beating which last almost from half to one hour, when this appears, she becomes very weak and unable to do anything,...this occurs without any prealarm. could you please let me know what is causing this and how to get over it. best regards Hichem
Asked On : Thu, 12 Apr 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response

Thanks for writing to us.
The abnormal heart beating once in a while is most likely related to stress and anxiety. If these episodes become more frequent and are associated with dizziness or fainting spells then cardiac causes need to be ruled out after proper investigations under the care of a cardiologist.
For symptomatic relief, doing deep breathing exercises and yoga will be helpful.
I hope this information has been both informative and helpful for you.


Dr. Rakhi Tayal
Answered: Thu, 12 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor